Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1359-6.pdf915.8 kBAdobe PDFView/Open
Title: BOUNDS FOR INTERPOLATIONAL PATH OF POSITIVE OPERATORS (Recent Topics on Operator inequalities)
Authors: Fujii, Jun Ichi
Fujii, Masatoshi
Seo, Yuki
Author's alias: 藤井, 淳一
藤井, 正俊
瀬尾, 祐貴
Issue Date: Feb-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1359
Start page: 46
End page: 57
URI: http://hdl.handle.net/2433/25233
Appears in Collections:Recent Topics on Operator inequalities

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.